# SDR SWIA2020080751678

- Difficulty date: June 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SILL BACKUP AT STRINGER 21L, BETWEEN BS 310 TO 333.   REMOVED AND REPLACED THE SILL BACKUP DUE TO FOUND TO BE OUT OF LIMITS IAW SRM, DWG AND REO.
